# SDR 06FDEA04321

- Difficulty date: December 27, 2006
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N413FE
- Make and model: Airbus A310
- Aircraft serial: 397
- Aircraft time: 31,911 hours, 22,168 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON LOWER SECTION OF FWD CARGO DOOR SKIN, FS 1605, AND FR 23-23A.    REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.   EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR.   NEW REPAIR ACCOMPLISHED PER  FEDEX E.A. 6-5230-105654    REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MINOR"
